Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Sofic Groups and Dynamical Systems

Benjamin Weiss
Sankhyā: The Indian Journal of Statistics, Series A (1961-2002)
Vol. 62, No. 3, Ergodic Theory and Harmonic Analysis (Oct., 2000), pp. 350-359
Published by: Springer on behalf of the Indian Statistical Institute
Stable URL: http://www.jstor.org/stable/25051326
Page Count: 10
  • Download ($43.95)
  • Cite this Item
Sofic Groups and Dynamical Systems
Preview not available

Abstract

Sofic groups were first defined by M. Gromov as a common generalization of amenable groups and residually finite groups. We discuss this new class and especially its relationship to an old problem in topological dynamics of W. Gottschalk on surjunctive groups.

Page Thumbnails

  • Thumbnail: Page 
[350]
    [350]
  • Thumbnail: Page 
351
    351
  • Thumbnail: Page 
352
    352
  • Thumbnail: Page 
353
    353
  • Thumbnail: Page 
354
    354
  • Thumbnail: Page 
355
    355
  • Thumbnail: Page 
356
    356
  • Thumbnail: Page 
357
    357
  • Thumbnail: Page 
358
    358
  • Thumbnail: Page 
359
    359